# SDR 39LA201310182

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N116AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61242
- Aircraft time: 28,108 hours, 77,275 cycles
- Engine: Ge CT581402
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: ME6301000110
- Part serial: 1037
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, BOTH PILOTS NOTICED SMOKE COMING INTO THE COCKPIT FROM VENTS. BEGAN EMERGENCY CHECKLIST, THE SMOKE SOURCE WAS ISOLATED TO THE HEATER BLOWER MOTOR AND WAS SECURED.  REMOVED FAN BLOWER, PN ME-630-10001-10, SN 1037, INSTALLED OVERHAULED FAN BLOWER, PN 500702-4491, SN336, IAW S61MM CH21-43-1, SA 4045-80, REV 47.
